CSpace
关于P|s_(ij)|C_(max)问题的LPT算法
杜东雷1; 张玉忠1; 林钧昌2
1999
Source Publication应用数学学报
ISSN0254-3079
Volume022Issue:001Pages:154
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46899
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.曲阜师范大学
Recommended Citation
GB/T 7714
杜东雷,张玉忠,林钧昌. 关于P|s_(ij)|C_(max)问题的LPT算法[J]. 应用数学学报,1999,022(001):154.
APA 杜东雷,张玉忠,&林钧昌.(1999).关于P|s_(ij)|C_(max)问题的LPT算法.应用数学学报,022(001),154.
MLA 杜东雷,et al."关于P|s_(ij)|C_(max)问题的LPT算法".应用数学学报 022.001(1999):154.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杜东雷]'s Articles
[张玉忠]'s Articles
[林钧昌]'s Articles
Baidu academic
Similar articles in Baidu academic
[杜东雷]'s Articles
[张玉忠]'s Articles
[林钧昌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杜东雷]'s Articles
[张玉忠]'s Articles
[林钧昌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.